# SDR UIEA2021012900150

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,435 hours, 17,047 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Leaking
- Location: Rt Eng Bleed Air
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM 1: CARGO A/C TEMP STATUS MSG, ITEM 2: FWD CARGO BACKUP EICAS, ITEM 3: RT ENG BLEED VALVE OPERATES INTERMITTENTLY, RIGHT DUCT PRESSURE STAYS AT 5 PSI, LP 1346665, ITEM 4: RT PACK FAILED APPROX 2 HOURS AFTER RT ENG BLEED ISSUE AND WHILE RT ENG BLEED WAS OPERATING NORMALLY.  FAULTS RELATED TO OTHER STATUS.  ACCOMPLISHED RT PACK CONTROLLER BITE, LOW LIMIT VALVE FAILED, REF 21-51-00-070-805-006.  COMPLIED WITH LOW LIMIT VALVE OPS TEST AND FOUND SUBSTANTIAL LEAK AT SECOND UNION ABOVE OUTLET AND TIGHTENED FITTING UNTIL LEAK STOPPED, REF AMM 21-51-11-002-016. RE-ACCOMPLISHED LOW LIMIT OPS TEST PER AMM 21-51-00-700-807-006, OPS GOOD. FAIL STATUS CLEARED, DUCT PRESS HIGHER.
